# SDR 2004UALA00970

- Difficulty date: October 24, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,117 hours, 14,813 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Vibrator
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO ORD WITH A STANDBY ALTIMETER VIBRATOR.
